Open Access
Summer 1999 Dense subsets of Banach $\ast$-algebras
Bertram Yood
Author Affiliations +
Illinois J. Math. 43(2): 403-409 (Summer 1999). DOI: 10.1215/ijm/1255985222


Some subsets of a Banach ${}^{\ast}$-algebra $A$ are shown to be dense. In the special case of the algebra of $L(H)$ of all bounded linear operators on a Hilbert space $H$, the set of all $T$ in $L(H)$ for which $T^{n}$ is quasi-normal for no positive integers $n$ is dense in $L(H)$.


Download Citation

Bertram Yood. "Dense subsets of Banach $\ast$-algebras." Illinois J. Math. 43 (2) 403 - 409, Summer 1999.


Published: Summer 1999
First available in Project Euclid: 19 October 2009

zbMATH: 0940.46032
MathSciNet: MR1703195
Digital Object Identifier: 10.1215/ijm/1255985222

Primary: 46K05

Rights: Copyright © 1999 University of Illinois at Urbana-Champaign

Vol.43 • No. 2 • Summer 1999
Back to Top